# SDR CALA2024072502098

- Difficulty date: July 19, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 77,335 hours, 26,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Lav Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND THE LAVATORY EXHAUST PORT PICTURES ADDED UPDATE PERFORMED HFEC PER 737 NDT PART6, PROCEDURE 23 ,ALONG CUT OUT EDGES. NO DEFECTS NOTED. PERFORMED STEPS A-D PARA 4 OF SRM 53-70-01-2R-3. HFEC REQUIRED AROUND EDGE OF DAMAGE TRIM OUT REF SRM 53-70-01-2R-3 PARA 4 STEP E. FILLER FABRICATE FROM .125 2024T3 ( PO# 4250854 ) REF. STEP 4K OF  SRM 53-70-01-2R3-3 REPAIR 3 PERFORMED HFEC OPEN HOLE NDTM PART 6 51-00-00 PROCEDURE 16, HFEC VERIFIED MATERIAL FOR FABRICATION OF DOUBLER, TRIPLER, AND OF CNTRSINK NDTM PART 6 53-30-00 PROCEDURE 4, AND PROTABLE FILLER. P.O.#''S  8116479320, 2674367, AND 4250854. OK TO CONT. D.P.I. OF CUTOUT  PER SOPM 20-20-02. ALL PER SRM 53-70-01-2R-3 QC#U223821 PARA 4 STEPS F-J. (NO DEFECTS) INSPECTION REQUIRED TO PERFOM STEPS F-J PARAGRAPH 4 OF SRM "CORRECTION" PREVIOUS UPDATE SHOULD READ PORTABLE F.P.I. PER ACCOMPLISHED INSURANCE CUT ALONG EDGE OF CUTOUT REF. STEP 4F OF 53-70-01-2R-3. SOPM 20-20-02. QC#223821 SRM 53-70      -01-2R-3 REPAIR 3 AND VERIFIED MATERIAL OF -1 DOUBLER FABRICATE FROM .063 2024T3 ( PO# 8116479320 ) -2 TRIPPLER FABRICATE FROM .071 2024T3 ( PO# 2674367 ) AND -3 INSPECTION REQUIREMENTS FOR OK TO INSTALL COMPLETED IN PRIOR STEP, UPDATE TO CLEAR IP. ADD EMP:U223821 PERFORMED STEPS K-O OF PARAGRAPH 4, OF SRM 53-70-01-2R-3. REVIEWED FILLER, DOUBLER, AND TRIPLER REPAIR PARTS. OK TO TREAT, PERFORMED STEPS P-R PARAGRAPH 4 OF SRM53-70-01-2R-3.  ALODINED VERIFIED COMPLETION OF STEPS P-R OF SRM 57-70-01-2R-3 AND FABRICATED REPAI
